# SDR ASAA2014050907737

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,780 hours, 7,604 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Auto Fail
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL ILLUMINATED ON PRESSURIZATION CONTROLLER.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-31-801.  CLEARED FAULT ON NR 2 DCPC- NO FAULTS & BITE TESTED GOOD ON NR 1 & NR 2 DCPC'S.  AUTO FAIL LIGHT EXTINGUISHED- NO HISTORY 30 DAYS.
